# SDR FDEA202205241290

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 67,442 hours, 26,610 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 163000105
- Part serial: 1724
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

PDIS  923     22-10  3694     24MAY22  BSL  OPEN  U  WITH RIGHT AUTOPILOT ENGAGED THERE IS A CONSISTENT  VIBRATION IN BOTH YOKES.  THE LEFT AND CENTER  AUTOPILOT DOES NOT HAVE THE VIBRATIONS.     MEL  24MAY22 20:08   BSL U  RELEASED FOR SERVICE PER MEL : 22-10-01-A  CATEGORY : C EXPIRATION : 03JUN22  "MEL 22-10-01-A ; RH AUTOPILOT - INOP."  C/7318045          PART 25MAY22 08:11   CDG U  IDENTIFIED PARTS  (W/KIT) SERVO ASSY A/P LA  MPN: 163000-104            CPN: 2211254  QTY: 1    FACT 25MAY22 16:19   CDG                                                                 REMOVED AND REPLACED RIGHT AUTOPILOT LATERAL                                      CONTROL SERVO PER AMM : 22-13-03-4.                                                      PERFORMED ALL TEST PER SAME AMM ALL TEST OK.                                      PERFORMED MDCP GROUND TEST 30 & A/L TEST 40                                PER MM 22-00-02-2, NO CURRENT FAULT.                                         OFF                                                               MPN: 163000-105                          POS: RH                                  SRL: 1724                      TAG NBR: 80G012                                   ON                                                                                MPN: 163000-105           CPN: 2211254                                            SRL: 1699                      TAG NBR: G88849
